Reference Viewer

Cut-and-Paste Reference:
Theron, A., and C. Coustau. 2005. Are Biomphalaria snails resistant to Schistosoma mansoni? Journal of Helminthology 79(3):187-191.
Reference Details:
Reference Number: 28362
Type: Journal Article
Author: Theron, A., and C. Coustau.
Date (year): 2005
Article Title:Are Biomphalaria snails resistant to Schistosoma mansoni?
Journal Name: Journal of Helminthology
Volume: 79
Issue: 3
Pages: 187-191
Keywords: gastropods, snails, Biomphalaria glabrata
Species Profiles and Specimens that use this Reference:


The data represented on this site vary in accuracy, scale, completeness, extent of coverage and origin. It is the user's responsibility to use these data consistent with their intended purpose and within stated limitations. We highly recommend reviewing metadata files prior to interpreting these data.

Citation information: U.S. Geological Survey. [2021]. Nonindigenous Aquatic Species Database. Gainesville, Florida. Accessed [1/21/2021].

Contact us if you are using data from this site for a publication to make sure the data are being used appropriately and for potential co-authorship if warranted. For queries involving fish, please contact Matthew Neilson. For queries involving invertebrates, contact Amy Benson.